# SDR AALA20110722TUL09

- Difficulty date: July 22, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N652AA
- Make and model: Boeing 757223
- Aircraft serial: 24610
- Aircraft time: 62,306 hours, 21,490 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED ROUND PERIMETER OF FASTENER AND CREASED ON FORWARD SIDE AT APPROXIMATELY STATION 682 BETWEEN STRINGERS 1 AND 2 RIGHT.  INSTALLED REPAIR DOUBLER PER EA B757-53-018188 DATED JULY 21, 2011.
